<< Previous Issue Journal of the Korean Mathematical Society (Vol. 39, No. 2) Next Issue >>
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 163—330
Clapp-Puppe type Lusternik-Schnirelmann (co)category in a model category
Donald Yau
MSC numbers : 55M30, 55P30, 55U35
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 163—191
${\mathcal R}$-critical Weyl structures
Jongsu Kim
MSC numbers : Primary 58E11; Secondary 53C25
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 193—203
The expected independent domination number of two types of trees
Changwoo Lee
MSC numbers : Primary 05C69; Secondary 05C05
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 205—219
Some remarks on a $q$-analogue of Bernoulli numbers
Min-Soo Kim and Jin-Woo Son
MSC numbers : 11B68, 11E95
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 221—236
Complete prolongation and the Frobenius integrability for overdetermined systems of partial differential equations
Jae-Seong Cho and Chong-Kyu Han
MSC numbers : 35N10, 58A17
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 237—252
On some complete complex submanifolds in a locally symmetric Kaehler manifold
Jung-Hwan Kwon and Jin Suk Pak
MSC numbers : 53C55, 53C40
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 253—275
Lipschitz type inequality in weighted Bloch space ${\mathcal B}_q$
Ki Seong Choi
MSC numbers : 32H25, 32E25, 30C40
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 277—287
Mathieu group coverings and Golay codes
Ikkwon Yie
MSC numbers : 12F10
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 289—317
The method of quasilinearization and a three-point boundary value problem
Paul W. Eloe and Yang Gao
MSC numbers : 34B10, 34B15
J. Korean Math. Soc. 2002 Vol. 39, No. 2, 319—330

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd